# SDR SWAA2022031181751

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 28,190 hours, 12,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP. / [01] ROBBED MEGAPHONE FROM A/C-466 AND INSTALLED IAW AMM 25-64-00. OPS CHECK NORMAL. AC OK FOR SERVICE. P/N OFF-A12SA NSN P/N ON- A12SA NSN;[02] ROBBED FWD MEGAPHONE FROM A/C-466 AND INSTALLED IAW AMM 25-64-00. OPS CHECK NORMAL. AC OK FOR SERVICE. P/N OFF-A12SA NSN P/N ON- A12SA NSN
